Submit a question to our community and get an answer from real people.
Submit

Can headache and back pain and chest pain be a withdraw from energy drinks

I recently quite drinking energy drinks

Report as

Well, I know the headache could be withdrawal from caffeine... And I know too many energy drinks cause your heart to speed up. Hmmmm... (I love energy drinks.)

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Okay, that was 3 months ago. Last week I decided to stop them all (was drinking 2-3 per day). I was spending $7-$8 per DAY on them, and I figured up how much monthly and just couldn't believe it. Started out with one or two per day, then 3 per day and would always stop by 4pm or so...
I can't tell you how HARD it was to get going in the morning - even if I had a cup of coffee. Boy, was I dragging all day for several days. If I had headaches, they weren't too bad. I kept on thinking, well look at all those Navy guys that drink 5-8 cups of coffee right up to bedtime (I live in a Navy Town), so 3-4 should be just fine as long as I cut them off early enough. I was amazed that I was physically affected by them. Didn't know it when I was drinking them, occasional palpitations, just when I stopped.
I still don't think they're that bad for anyone if they have one once in awhile. Just don't continue with them all day like I did.
Report as
Add a comment...

Yes didn't you hear about the girl that drank 2 energy drinks in a row and had a heart attack

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

headache from caffine withdwal is common but usually last 2 days at the most

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

I don't think so. It could be a lack of water, sleeping awkwardly( like sleeping on your chest) or lack of healthy nutrition. Stop drinking energy drinks though.

Helpful (1) Fun Thanks for voting Comments (3)
Report as
Caffeine in high quantities is addictive.
Report as
Of course but a lot of caffeine does affect sleep.
Report as
Ahh you've been using spl ck again. Look up the difference between affect and effect.
It also effects cardiac function.
Report as
Add a comment...

yes, they are like drug withdrawl. so... much... pain...

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

they can be through intoxicating drinks......when you are drunk....you feel no pain......

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Drink lots of fluid. You are going through withdrawal. If it happens again wean yourself off slowly.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches